# SDR AALA20170606003

- Difficulty date: June 6, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 67,758 hours, 8,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 30376
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. DOOR R2 EMERGENCY POWER SUPPLY INOPERATIVE. DOOR R2 EMERGENCY POWER SUPPLY REPLACED IAW AMM 33-51-06, TEST OK, CHECKED OK FOR SERVICE.
